Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/769
Title: Extension of Cerones Generalizations of Steffensens Inequality
Authors: Jaksetic, Julije
Pecaric, Josip
Kalamir, Ksenija Smoljak
Subject: Ste Ensen’s Inequality;C erone’s Generalizations;Borelo-algebra;weaker conditions
Issue Date: 2015
Publisher: جامعة اليرموك
Description: المجلة الأردنية للرياضيات و الإحصاء
2015, Vol. 8 Issue 2, Pages 179 - 194
Document Type: Article
Language: ENG
Appears in Collections:Jordanian Journal of Mathematics and Statistics - JJMS

Files in This Item:
File SizeFormat 
630737.pdf155.71 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.